Announcement

Collapse
No announcement yet.

Eye pain on Neurontin or Atarax

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Eye pain on Neurontin or Atarax

    I woke this morning with eye pain for some reason. I forgot to take my neurontin and atarax last night. Has anyone ever had this kind of pain or is this all in my head. It feels as if something is in my eye but I have washed my face and rinsed out my eye and nothing seems to help. I called the dr and they said to stop for a week and see if it helps. It is driving me crazy! Please tell me someone else has had this....
    _____________________________________________

  • #2
    I also took some urispas the day before yesterday. HELP! Does this go away!
    _____________________________________________

    Comment


    • #3
      If you feel like you have something in your eye and the feeling doesn't go away, I think you should see a doctor ASAP. Our eyesight is a precious gift and we really shouldn't take chances with it.

      Donna
      Stay safe


      Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
      Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

      Have you checked the ICN Shop?
      Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

      Patient Help: http://www.ic-network.com/patientlinks.html

      Sub-types https://www.ic-network.com/five-pote...markably-well/

      Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

      AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

      I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
      [3MG]

      Anyone who says something is foolproof hasn't met a determined fool

      Comment


      • #4
        Maybe you should go see an eye doctor. You might have scratched your cornea. It is VERY painful. I've done it twice and can tell you that if that is the problem it will be gone by tomorrow. But you might need to check with an eye doctor just in case!! Don't take chances with your eyes!!
        Katie-46 yr old female dx'd with IC after 15 years of symptoms off and on long term antibiotic use, GERD,IBS and now IC diet, gallbladder removed, endometrial ablation w/tubes tied
        Lexapro-20 mg
        Aciphex
        Ambien-as needed
        Percocet-7.5 up to 3 per day as needed
        Valium-10 mg x2 per day
        Phenergan-1 at night
        Prelief w/everything
        Now recovering from acute pancreatitis

        Currents treatments that help somewhat:
        Heating pad
        Hot baths
        Ice
        Being VERY still while lying down with legs elevated

        Comment


        • #5
          Do yall think that it may be dry eyes from the Atarax?
          _____________________________________________

          Comment


          • #6
            It's possible. But if you put in drops and it doesn't feel better then you should go seen the eye doc. Like I said, you may have scratched your eye. Is it very painful and almost impossible to hold your eye open? Because if that's the case, it could be a scratch. That could happen in your sleep especially if you have dry eyes. BUT I'm NOT a doctor! I think since it's not getting better you should go find one close to you. I've just looked in the yellow pages and found one (opthamologist) and around here they pretty much take walk in patients. It's just my opinion but I think it's a wise thing to check it out!
            Katie-46 yr old female dx'd with IC after 15 years of symptoms off and on long term antibiotic use, GERD,IBS and now IC diet, gallbladder removed, endometrial ablation w/tubes tied
            Lexapro-20 mg
            Aciphex
            Ambien-as needed
            Percocet-7.5 up to 3 per day as needed
            Valium-10 mg x2 per day
            Phenergan-1 at night
            Prelief w/everything
            Now recovering from acute pancreatitis

            Currents treatments that help somewhat:
            Heating pad
            Hot baths
            Ice
            Being VERY still while lying down with legs elevated

            Comment


            • #7
              Severe dry eyes can be really painful, so it is possible that is what's happening. Foreign object sensation can definitely be indicative of dry eye.

              But I echo the rest of the posters that you need to see an eye doc asap to make sure that your cornea is fine. Also, sometimes you might actually HAVE something in your eye that cannot be washed out, and an eye doc can look for that.

              Make sure they flip up your eyelids to see if you have anything objects lodged there as well.
              Current treatment:
              Elmiron 100mg 3x a day
              Hydroxyzine 75mg
              Lyrica 100mg 3x a day
              Pelvic Floor Physical Therapy started 12/10
              Ativan 1-2mg as needed


              Bloging my thoughts at www.thispatientperspective.blogspot.com

              Comment


              • #8
                I went to the eye dr and they said that I have severe dry eyes from the Atarax. They gave me some Blink eye drops. I am doing much better!
                _____________________________________________

                Comment

                Working...
                X